# SDR 9722466628

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628US
- Make and model: Boeing 747251B
- Aircraft serial: 22389
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18158612
- Condition: Failed
- Location: Lt Te Flap
- Part time: 24,343 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, THE LEFT OUTBOARD TRAILING EDGE FLAP INDICATED THE FLAP WAS NOT EXTENDED.  AIRCRAFT HAD A MISAPPROACH BUT LANDED WITHOUT INCIDENT ON NEXT ATTEMPT.  REPLACED THE FLAP POSITION TRANSMITTER, OPERATIONAL CHECK GOOD.
